# SDR SWAA2013120523048

- Difficulty date: November 17, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 49,603 hours, 29,962 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8335
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG INNER DOOR CRACKED AT AFT HINGE, FWD SIDE.  R & R DOOR IAW MM.
